Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Diversity of geometrid moths (Lepidoptera: Geometridae) along an Afrotropical elevational rainforest transect

Title data

Axmacher, Jan C. ; Holtmann, Gabriele ; Scheuermann, Luis ; Brehm, Gunnar ; Müller-Hohenstein, Klaus ; Fiedler, Konrad:
Diversity of geometrid moths (Lepidoptera: Geometridae) along an Afrotropical elevational rainforest transect.
In: Diversity and Distributions. Vol. 10 (2004) Issue 4 . - pp. 293-302.
ISSN 1472-4642
DOI: https://doi.org/10.1111/j.1366-9516.2004.00101.x

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: BAYCEER22797
Institutions of the University: Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Earth Sciences > Chair Biogeography
Research Institutions > Research Centres > Bayreuth Center of Ecology and Environmental Research- BayCEER
Faculties
Faculties > Faculty of Biology, Chemistry and Earth Sciences
Faculties > Faculty of Biology, Chemistry and Earth Sciences > Department of Earth Sciences
Research Institutions
Research Institutions > Research Centres
Result of work at the UBT: Yes
DDC Subjects: 500 Science
Date Deposited: 31 Aug 2015 05:50
Last Modified: 31 Aug 2015 05:50
URI: https://eref.uni-bayreuth.de/id/eprint/18872